... mood swings and temper issues. I consulted my doctor and quit taking it. I did not follow with any other birth control methods. 3 days before I would have had my next shot I started bleeding. I still have not stopped bleeding and it has been 31 days. I went to see my obgyn two weeks ago and she said it was normal. It does not seem normal and I was wondering if anyone else has experienced this. It is a very light flow with very few clots and no cramps. It is constant though. Does anyone have any advice?
Unfortunately some women can experience this sort of irregular bleeding once you stop hormonal contraception, like Depo. If the bleeding continues for more than three months (I know it is a long time) than I would say see your doctor again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Feb 2019 • 34 answers
Updated 19 Nov 2014 • 2 answers
Updated 3 Jul 2016 • 1 answer
Updated 23 Feb 2019 • 2 answers
Updated 5 Apr 2019 • 2 answers